# SDR CA130916011

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,303 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Sight Gauge
- Condition: Cracked
- Location: Fuel Filter
- Part time: 1,303 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRFRAME FUEL FILTER SIGHT GLASS DOME FOUND CRACKED.  DOME REPLACED NEW WITH UNIT REMOVED FROM A NEW FILTER ASSY PURCHASED AUG 8/13.  NEW DOME CRACKED AND WAS REPLACED AGAIN WITH A USED SERVICABLE PART AND FOUND SERVICABLE AFTER BLEEDING.
